Alert archive / Michigan / Gale Warnings in 2010
Gale Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Jan 27, 2010, 4:18 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2010, 4:18 PM EST (21:18 UTC)
- Expired
- Jan 28, 2010, 4:12 PM EST
- In force
- 24 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
700 WHUS73 KAPX 272118 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 PM EST WED JAN 27 2010 LMZ344>346-281000- /O.UPG.KAPX.SC.Y.0108.000000T0000Z-100128T1000Z/ /O.NEW.KAPX.GL.W.0002.100127T2118Z-100128T2200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 418 PM EST WED JAN 27 2010 ...GALE WARNING IN EFFECT UNTIL 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ345-281000- /O.EXB.KAPX.SC.Y.0108.000000T0000Z-100128T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 418 PM EST WED JAN 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ346>348-LMZ323-341-342-281000- /O.EXT.KAPX.SC.Y.0108.000000T0000Z-100128T2200Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 418 PM EST WED JAN 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ349-281000- /O.EXT.KAPX.SC.Y.0109.000000T0000Z-100128T2200Z/ STURGEON POINT TO ALABASTER MI- 418 PM EST WED JAN 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
550 WHUS73 KAPX 280354 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1054 PM EST WED JAN 27 2010 LMZ344>346-281200- /O.CON.KAPX.GL.W.0002.000000T0000Z-100128T2200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1054 PM EST WED JAN 27 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ345>348-LMZ323-341-342-281200- /O.CON.KAPX.SC.Y.0108.000000T0000Z-100128T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1054 PM EST WED JAN 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ349-281200- /O.CON.KAPX.SC.Y.0109.000000T0000Z-100128T2200Z/ STURGEON POINT TO ALABASTER MI- 1054 PM EST WED JAN 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHUS73 KAPX 280859 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 359 AM EST THU JAN 28 2010 LHZ347-348-LMZ342-281700- /O.UPG.KAPX.SC.Y.0108.000000T0000Z-100128T2200Z/ /O.EXA.KAPX.GL.W.0002.000000T0000Z-100128T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 359 AM EST THU JAN 28 2010 ...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ344>346-281700- /O.CON.KAPX.GL.W.0002.000000T0000Z-100128T2200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 359 AM EST THU JAN 28 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-281700- /O.CON.KAPX.SC.Y.0109.000000T0000Z-100128T2200Z/ STURGEON POINT TO ALABASTER MI- 359 AM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-346-LMZ323-341-281700- /O.CON.KAPX.SC.Y.0108.000000T0000Z-100128T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 359 AM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JH/BA
324 WHUS73 KAPX 281550 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1050 AM EST THU JAN 28 2010 LHZ347-348-LMZ342-344>346-282200- /O.CON.KAPX.GL.W.0002.000000T0000Z-100128T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1050 AM EST THU JAN 28 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-282200- /O.CON.KAPX.SC.Y.0109.000000T0000Z-100128T2200Z/ STURGEON POINT TO ALABASTER MI- 1050 AM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-346-LMZ323-341-282200- /O.CON.KAPX.SC.Y.0108.000000T0000Z-100128T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1050 AM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
537 WHUS73 KAPX 282112 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 412 PM EST THU JAN 28 2010 LHZ347-348-LMZ342-344>346-290515- /O.CAN.KAPX.GL.W.0002.000000T0000Z-100128T2200Z/ /O.EXB.KAPX.SC.Y.0108.000000T0000Z-100129T1000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 412 PM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-346-LMZ341-282215- /O.CAN.KAPX.SC.Y.0108.000000T0000Z-100128T2200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 412 PM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ349-290515- /O.EXT.KAPX.SC.Y.0109.000000T0000Z-100129T1000Z/ STURGEON POINT TO ALABASTER MI- 412 PM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ323-290515- /O.EXT.KAPX.SC.Y.0108.000000T0000Z-100129T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 412 PM EST THU JAN 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jan 27, 4:04 PM EST, 14 minutes earlier.
Area forecast discussion, Jan 27, 4:04 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
404 PM EST WED JAN 27 2010
.SYNOPSIS.../ISSUED AT 404 PM/
LOW PRESSURE FAR TO OUR NORTH...AND HIGH PRESSURE OVER THE NORTHERN
PLAINS...ARE WORKING TOGETHER TO USHER COLD CANADIAN AIR DOWN OVER
THE GREAT LAKES. THIS PERSISTENT COLD AIR FLOW OVER THE GREAT LAKES
IS GENERATING LAKE EFFECT SNOW ACROSS THE FAVORED SNOW BELT REGIONS.
THIS PATTERN WILL CONTINUE THROUGH THE REMAINDER OF THE WORK
WEEK...PROVIDING SOME BITTERLY COLD TEMPERATURES AND SNOW FALL FOR
NORTHWOODS RESIDENTS.
BERGER
&&
.SHORT TERM.../ISSUED AT 404 PM/...TODAY
NORTHERN MICHIGAN LIES WITHING THE GRIPS OF DEEPENING TROUGH AXIS...
BEING REINFORCED BY POLAR VORTEX DIVING SOUTH ACROSS ONTARIO THIS
AFTERNOON. VERY COLD AIR ALREADY MAKING SIGNIFICANT INROADS INTO
THE AREA...WITH LATEST LES RUC13 ANALYSIS SHOWING 850MB
TEMPERATURES PUSHING THE NEGATIVE UPPER TEENS OVER NORTHERN LAKE
MICHIGAN AND EASTERN LAKE SUPERIOR. LAKE RESPONSE IN SUCH AN
INCREASINGLY FAVORABLE INSTABILITY REGIME ALREADY MUCH MORE
IMPRESSIVE THAN EARLIER ANTICIPATED (UNFORTUNATELY)...WITH STRONG
CONVERGENCE DRIVEN SNOWBAND JUST PUSHING ASHORE OVER WHITEFISH
POINT (WEST NORTHWEST BANDS BECOMING EVIDENT ACROSS MUCH OF LAKE
SUPERIOR BEHIND THIS LEADING BAND)...WHILE SEVERAL IMPRESSIVE WSW
BANDS ARE PIVOTING INTO NORTHWEST LOWER MICHIGAN (THE MOST
IMPRESSIVE OF WHICH IS CUTTING ACROSS NORTHWEST ANTRIM...SOUTHEAST
CHARLEVOIX...AND SOUTH CENTRAL CHEBOYGAN COUNTIES WHERE DOPPLER
SNOWFALL ESTIMATES ARE NOW APPROACHING 5 INCHES TODAY ALONE!).
INTERESTINGLY...DOMINATE BANDS ACROSS NORTHWEST MICHIGAN TIED TO
LAST VESTIGES OF OPEN GREEN BAY WATER...WITH REGIONAL LOW LIGHT
VISIBLE SATELLITE IMAGERY SHOWING A DIRECT CONNECTION TO CLOUD
STREAMERS ORIGINATING OVER SOUTHERN SECTIONS OF GREEN BAY.
FORECAST CONCERNS TONIGHT ARE OBVIOUS...CENTERING ON LAKE INDUCED
SNOW AMOUNTS AND POSSIBLE HEADLINE CONCERNS.
TONIGHT...WHAT INITIALLY LOOKED LIKE A RATHER MODEST LAKE SNOW EVENT
IS QUICKLY BECOMING MUCH MORE INTERESTING (ESPECIALLY CONSIDERING
TODAY'S LES) AS UPSTREAM STRONG SHORTWAVE CUTS ACROSS THE AREA LATER
TONIGHT. AS THIS OCCURS...INVERSION HEIGHTS ESSENTIALLY GO OUT THE
ROOF (APPROACHING/EXCEEDING 700MB)...DELTA T/S INCREASE TO EXTREME
THRESHOLDS AS 850MB TEMPERATURES DECREASE TO THE NEGATIVE LOWER
20S...AND SYNOPTIC MOISTURE OVERLAY INCREASES SUBSTANTIALLY. STILL A
FEW NEGATIVES...HOWEVER...SPECIFICALLY A SLOWLY VEERING WIND FIELD
AND PERHAPS TEMPERATURES A TOUCH TOO COLD FOR GOOD SNOWFLAKE GROWTH.
WHILE THE FIRST ISSUE WILL BE ADDRESSED FURTHER BELOW...AS FOR THE
POTENTIALLY UNFAVORABLE THERMAL REGIME...STARTING TO WORRY THIS WILL
NOT BE AS SIGNIFICANT AS ONCE THOUGHT...WITH TEMPERATURES JUST
MARGINALLY COLD ENOUGH TO INFLUENCE FLAKE SIZE AND MODEL DERIVED
SOUNDING SHOWING GOOD OMEGA CENTERED WITHIN LOWER PORTIONS OF LAKE
CLOUDS AND WITHIN UPPER LIMITS OF DGZ. THUS...FULLY EXPECT
SNOW-TO-LIQUID RATIOS TO REMAIN AT LEAST DECENT OVERNIGHT (~20 TO
ONE). NOW...FOR SOME SPECIFICS OFF EACH LAKE:
LAKE SUPERIOR...AFOREMENTIONED CONVERGENT DRIVEN SNOWBAND EXPECTED
TO SLOWLY DRIFT SOUTH AS SYNOPTIC/LAKE AGGREGATE TROUGH AXIS DOES
THE SAME. EXPECT HEAVIEST SNOW TO FALL THIS EVENING OVER NORTHWEST
SECTIONS OF THE COUNTY AS THIS OCCURS..WITH INTENSITY LEVELS
DROPPING OFF AS THE BAND APPROACHES THE SOO AND POINTS SOUTH. CBL
WINDS QUICKLY VEER NNW BEHIND SURFACE TROUGH...FOCUSING BEST
SNOWFALL BACK TOWARDS LUCE COUNTY BY MORNING. ALTHOUGH AMOUNTS
WILL LIKELY APPROACH ADVISORY CRITERIA NEAR THE POINT (3 TO 5
INCHES)...AMOUNTS WILL QUICKLY TAPER OFF TO THE SOUTH AND EAST.
WITH SUCH A SMALL AREA POSSIBLY REACHING CRITERIA...DECIDED TO
FORGO ISSUANCE OF ANY HEADLINES AT THIS TIME FOR THE OVERNIGHT
PERIOD (SAME CANNOT BE SAID FOR TOMORROW...SEE EXTENDED DISCUSSION).
TEMPERATURES WILL LIKELY FALL INTO THE SINGLE DIGITS...BOTH ABOVE
AND BELOW ZERO.
LAKE MICHIGAN...EVEN MORE CHALLENGING AS INITIAL WSW FLOW SLOWLY...BUT
STEADILY...VEERS WESTERLY THIS EVENING...AND THEN NORTHWESTERLY BY
MORNING. HOWEVER...DESPITE THE VEERING WIND PROFILE...SIMPLY HARD
TO IGNORE WHAT HAS ALREADY OCCURRED TODAY (SINCE I STARTED WRITING
THIS...ANTRIM BAND HAS INTENSIFIED FURTHER)...AND THE EVEN BETTER
THERMODYNAMIC LAKE PROCESSES THAT WILL UNFOLD TONIGHT. TAKING THE
PIVOTING BANDS INTO ACCOUNT...AND PROJECTED ISOLATED INCH PER HOUR
SNOWFALL RATES...FEEL 3 TO 5 ADDITIONAL INCHES ARE ACHIEVABLE IN
AN AREA BORDERED BY ANTRIM ... CHARLEVOIX...AND NORTHWEST OTSEGO
COUNTIES...WITH LESSER AMOUNTS AROUND THIS REGION. GIVEN THESE
AMOUNTS...AND SEVERAL ADDITIONAL INCHES EXPECTED TOMORROW...HEADLINES
DEFINITELY NEEDED ACROSS PARTS OF THE AREA (THESE WILL BE DISCUSSED
IN GREATER DETAIL IN EXTENDED SECTION BELOW). A TOUCH "MILDER" FOR
AREAS SOUTH OF THE MIGHTY MAC...WITH OVERNIGHT LOWS IN THE SINGLE
DIGITS ACROSS THE INTERIOR... TO THE LOWER TEENS ALONG THE LAKE
MICHIGAN SHORELINE.
MSB
&&
.LONG TERM.../ISSUED AT 404 PM/...TONIGHT AND BEYOND
LARGE SCALE PATTERN FEATURES SPLIT FLOW ACROSS WESTERN NORTH
AMERICA...WITH A STRONG POLAR VORTEX OVER HUDSON BAY WITH FLOW
AROUND THE WEST SIDE OF THIS CIRCULATION EMERGING FROM THE ARCTIC
AND TAKING A BEAD ON THE UPPER MIDWEST/GREAT LAKES REGION. CORE OF
THE POLAR VORTEX DROPS JUST NORTH OF LAKE SUPERIOR OVER THE NEXT TWO
DAYS...BRINGING A BIG DUMP OF COLD AIR RIGHT INTO NORTHERN
MICHIGAN. POLAR VORTEX PEELS AWAY FOR THE START OF THE WEEKEND...
THOUGH COLD NORTHERN BRANCH FLOW WILL CONTINUE TO IMPACT THE REGION
THROUGH THE WEEKEND. BUT SUSTAINED COLD DOES NOT APPEAR TO BE IN
THE CARDS AT THIS POINT...WITH LONGER RANGE MEANS SUGGESTING A MORE
SUPPRESSED POLAR VORTEX INTO NEXT WEEK WITH MORE TROUGHING OUT WEST
AND A QUASI-ZONAL FLOW SET UP INTO THE NATION'S MIDSECTION. IN THE
NEAR TERM...CORE OF THE COLDEST AIR ARRIVES THURSDAY (850MB
TEMPERATURES DROP BELOW -20C/SUB 500DM THICKNESSES). NEEDLESS TO
SAY PLENTY OF LAKE EFFECT IN THE OFFING OVER THE COMING DAYS...
EVOLUTION OF LAKE CONVECTION THE MAIN FOCUS THIS FORECAST CYCLE.
THURSDAY...LAKE EFFECT MACHINE SHOULD BE GOING FAST AND FURIOUS
THURSDAY MORNING AS COLDEST AIR SPILLS ACROSS LAKES SUPERIOR/
MICHIGAN. DEEP LAKE INDUCED CBL DUE TO SYNOPTIC SUPPORT/DEEP LAYER
COLD POOL ASSOCIATED WITH POLAR VORTEX PUSHING INVERSION HEIGHTS AT
OR ABOVE 700MB...AND IMPRESSIVE LAKE INDUCED CAPE VALUES FORECAST IN
THE 800- 1100J/KG RANGE. MAIN LIMITING FACTOR APPEARS TO BE
MAGNITUDE OF COLD 850MB TEMPERATURES (-22 TO -24C) IMPACTING SNOW
FLAKE GROWTH POTENTIAL.
EASTERN UPPER: MAIN SNOW BAND ASSOCIATED WITH MAIN PUSH OF ARCTIC
AIR ALONG THE SOUTH SHORE OF LAKE SUPERIOR TODAY EXPECTED TO DROP
INTO THE STRAITS REGION BY FRIDAY MORNING...WITH POSSIBILITY OF COLD
AIR DRAINAGE OUT OF ONTARIO FOCUSING SNOW SHOWER DEVELOPMENT FARTHER
WEST TOWARD WHITEFISH POINT (THOUGH WON'T RULE OUT SOME LIGHT
SNOW/FLURRIES AROUND THE SOO AND DRUMMOND ISLAND WITH SYNOPTIC
FORCING DURING THE MORNING). STRONGEST CONVERGENCE MAY END UP
FOCUSED ACROSS LUCE COUNTY...THOUGH THAT COULD PUSH SOME HEAVIER
SNOWFALL INTO WESTERN MACKINAC COUNTY ENVISIONING A DOMINANT BAND
EXTENDING SOUTHEAST OUT OF LUCE COUNTY. THIS BAND MAY SHIFT A BIT
MORE EAST LATER THURSDAY AFTERNOON...BUT THINK THAT ADVISORY
CRITERIA AMOUNTS ARE POSSIBLE WEST OF I-75 IN MACKINAC COUNTY. SO
WILL TAKE THE UNUSUAL STEP OF ISSUING AN LES ADVISORY FOR MACKINAC
COUNTY FOR THURSDAY...THINKING THAT MUCH OF THE SIGNIFICANT SNOW
WILL BYPASS CHIPPEWA COUNTY UNTIL LATE IN THE DAY. DAYTIME HIGHS
LIKELY STRUGGLING TO GET OUT OF THE SINGLE DIGITS. INVERSION
HEIGHTS WILL BE DROPPING OFF THURSDAY AFTERNOON INTO THURSDAY NIGHT
AS SUBSIDENCE ABOVE THE LAKE CBL INCREASES. LOW LEVEL FLOW ALSO
BEGINS TO DECREASE WITH LAKE INDUCED TROUGHING STRETCHING FROM
NORTHERN LAKE HURON NORTHWEST ACROSS THE STRAITS AND TOWARD THE
KEWEENAW PENINSULA. COLD LOW LEVEL RIDGING DEVELOPING ACROSS
ONTARIO EAST OF LAKE SUPERIOR EXPECTED TO TURN BOUNDARY LAYER WINDS
TO THE NORTHEAST AS DRAINAGE FLOW KICKS IN. INITIALLY...THIS WILL
LIKELY FOCUS A STRONG BAND INTO THE SOUTHWEST HALF OF CHIPPEWA
COUNTY (WHICH IF IT PANS OUT WOULD LIKELY REQUIRE ITS OWN ADVISORY
THURSDAY NIGHT)...BUT AS COLD AIR PUSH STRENGTHENS EXPECT REMAINING
SNOW SHOWERS TO GET PUSHED FARTHER WEST OVERNIGHT WITH TEMPERATURES
DROPPING WELL BELOW ZERO ALONG THE ST. MARY'S RIVER.
NORTHERN LOWER: ANTICIPATE MULTIPLE BAND CONVECTION TO BE ONGOING
TO START THURSDAY MORNING OFF LAKE MICHIGAN...AND PERHAPS A STRONG
SINGLE BAND ACROSS THE STRAITS AND IMPACTING THE US-23 CORRIDOR
BETWEEN ALPENA AND MACKINAW CITY. FLOW LOOKS TO BE FAIRLY
PERSISTENT...AND CAN ENVISION AN ADDITIONAL 3-5 INCHES ACROSS THE
"BIG SIX" COUNTIES (LEELANAU/CHARLEVOIX/ANTRIM/OTSEGO/KALKASKA/
CRAWFORD) THROUGH THE AFTERNOON...IF THE FLAKE SIZE ISSUE WASN'T A
CONCERN THIS WOULD BE A REAL BONANZA. REGARDLESS...COMBINATION OF
SNOWFALL FROM TONIGHT THROUGH THURSDAY WILL APPROACH WARNING
CRITERIA ACROSS CHARLEVOIX/ANTRIM/OTSEGO COUNTIES (HEADLINE
DECISIONS BELOW...ALREADY APPROACHING WARNING CRITERIA IN ANTRIM
COUNTY THIS AFTERNOON). GUSTY NORTHWEST WINDS WILL ALSO ADD A
BLOWING/DRIFTING SNOW COMPONENT AS WELL. ANTICIPATE SNOWFALL
INTENSITY WILL WANE A BIT THURSDAY NIGHT...AS SLOWLY LOWERING
INVERSION HEIGHTS AND REDUCTION IN LAKE INDUCED INSTABILITY SHOULD
RESULT IN THE COLD TEMPERATURE/ FLAKE SIZE ISSUE BECOMING MORE OF A
FACTOR. STILL EXPECT SOME LIGHT ACCUMULATIONS IN HIGHER TERRAIN
NORTHWEST FLOW FAVORED SNOW BELTS. IN ADDITION...STRONG BAND
MENTIONED IN THE EASTERN UPPER SECTION WOULD LIKELY GET PUSHED SOUTH
BY DRAINAGE FLOW...AND BRING A BURST OF HEAVIER SNOW INTO FAR
NORTHEAST LOWER LATE THURSDAY NIGHT INTO FRIDAY MORNING...SO CARRIED
SOME 2 INCH AMOUNTS EAST OF I-75/NORTH OF M-32.
SO HEADLINES WILL BE AS FOLLOWS: LES ADVISORY FOR MACKINAC COUNTY
THURSDAY...LES ADVISORY LEELANAU/KALKASKA/CRAWFORD COUNTIES TONIGHT/
THURSDAY...LES WARNING CHARLEVOIX/ANTRIM/OTSEGO COUNTIES TONIGHT/
THURSDAY.
FRIDAY...WEAKENING LAKE AGGREGATE TROUGHING WILL CONTINUE TO LIE
ROUGHLY NORTHWEST-SOUTHEAST ACROSS WESTERN UPPER/NORTHERN LOWER/
SOUTHEAST LOWER ON FRIDAY...WITH MEAN LOW LEVEL FLOW CONTINUING TO
WEAKEN AS WELL (AROUND 10 KNOTS). WHILE COLD AIR/INSTABILITY STILL
IN PLACE...CONVECTIVE ORGANIZATION WILL BECOME MORE MUDDLED AND
DEPENDENT ON MESOSCALE DETAILS (CONVERGENCE AXES/POTENTIAL LOW LEVEL
VORTEX DEVELOPMENT). ACROSS EASTERN UPPER...COLD FLOW OUT OF
ONTARIO SHOULD CONTINUE TO DIMINISH SNOW SHOWER CHANCES ABOVE THE
BRIDGE...WITH PARTLY/MOSTLY SUNNY SKIES AND COLD TEMPERATURES
EXPECTED. ACROSS NORTHERN LOWER...ANTICIPATE SNOW SHOWER ACTIVITY
TO EVENTUALLY MIGRATE TOWARD THE LAKE SHORES AS THE AFTERNOON
PROGRESSES...AND INTO FRIDAY NIGHT AS LAND BREEZE CIRCULATIONS TAKE
OVER WHICH SHOULD TEND TO DECREASE CLOUD COVER ACROSS THE INTERIOR
(AND ALLOW TEMPERATURES TO PLUMMET WELL BELOW ZERO).
EXTENDED FORECAST (SATURDAY THROUGH WEDNESDAY)...LOW LEVEL
TEMPERATURES CONTINUE TO SLOWLY MODERATE...BUT FLOW REMAINS WEAK
WITH A RIDGE OF HIGH PRESSURE LYING ACROSS THE STATE. WILL KEEP
SNOW SHOWER CHANCES CLOSER TO LAKES SUPERIOR/MICHIGAN...BUT
ORGANIZATION WILL CONTINUE TO BE AN ISSUE SO WHO KNOWS WHAT THE
MORPHOLOGY WILL LOOK LIKE (WIND PARALLEL BANDS ARE PROBABLY
UNLIKELY). ANOTHER PIECE OF COLD AIR IN NORTHWESTERLY FLOW WILL
ARRIVE ON SUNDAY AS A SHORT WAVE TROUGH DRIVES ANOTHER ARCTIC FRONT
THROUGH THE UPPER GREAT LAKES. SYNOPTIC FORCING SHOULD PROVIDE FOR
A MORE WIDESPREAD CHANCE FOR SNOW SUNDAY...FOLLOWED BY MORE LAKE
EFFECT SNOW SHOWERS SUNDAY NIGHT INTO EARLY MONDAY. BUT THE START
OF THE NEXT WORK WEEK ALSO MARKS THE START OF MODERATING
TEMPERATURES AS CONFLUENCE AXIS BETWEEN NORTHERN AND SOUTHERN FLOW
BRANCHES LIFTS NORTH INTO THE REGION. THE RETURN OF WARMER AIR WILL
ALSO BRING THE THREAT OF MORE WIDESPREAD SNOW INTO NORTHERN MICHIGAN
IN THE TUESDAY/WEDNESDAY TIME FRAME (MORE LIKELY TUESDAY BUT WON'T
GET TOO BOGGED DOWN IN DETAILS THIS FAR OUT).
AS FOR TEMPERATURES...BELOW AVERAGE THROUGH THE WEEKEND...THEN
MODERATING TO START NEXT WEEK BUT PLAN TO KEEP HIGHS MAINLY IN THE
20S THROUGH WEDNESDAY.
JPB
&&
.MARINE.../ISSUED AT 404 PM/
LOW LEVEL WINDS VEER NORTHWEST TONIGHT AND PERSIST THROUGH THURSDAY...
WITH DEEP LAYER MIXING OVER THE LAKES AND AIDED BY A NORTHWEST
COMPONENT TO THE ISALLOBARIC PATTERN DURING THE FIRST HALF OF THE
DAY WILL KEEP WINDS INTO HIGH SMALL CRAFT ADVISORY/LOW END GALE
CRITERIA (THE LATTER AT LEAST ON LAKE MICHIGAN). WINDS WILL BEGIN
TO DIMINISH THURSDAY EVENING...WITH THAT TREND CONTINUING INTO
FRIDAY WITH SUB SCA CRITERIA CONDITIONS ANTICIPATED (BOTH WINDS/
WAVES) BY FRIDAY AFTERNOON.
JPB
&&
.AVIATION.../ISSUED AT 1240 PM/...VALID FOR 18Z TAFS
LAKE EFFECT PROCESSES TAKE CENTER STAGE THROUGH THIS TAF CYCLE AS
ARCTIC AIR OVERSPREADS THE STILL LARGELY UNFROZEN GREAT LAKES.
LAKE EFFECT SNOW INTENSITY WILL GRADUAL INCREASE FOR THE REMAINDER
OF THE AFTERNOON AS CAA STRENGTHENS. THEN...FOR TONIGHT...AN
ARCTIC COLD FRONT AND STRONG MID LEVEL SHORT WAVE WILL DESCEND
THROUGH THE REGION...AND WILL GET THE LAKE EFFECT SNOW MACHINE
GOING IN EARNEST...PARTICULARLY BETWEEN 08Z THROUGH THURSDAY
MORNING. MAIN IMPACT WILL BE FELT AT PLN/TVC OF COURSE...WITH
PROXIMITY TO LAKE MICHIGAN...AND EXPECT MVFR TO IFR CONDITIONS.
OVERALL MVFR AT APN WITH SCT LIGHTER SNOW SHOWERS REACHING THAT
AREA. GUSTY WSW WINDS THIS AFTERNOON WILL SLOWLY VEER TO
NORTHWESTERLY BY THURSDAY MORNING.
MSB/ADAM
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY FROM 5 AM TO 5 PM EST THURSDAY FOR
MIZ015.
LAKE EFFECT SNOW ADVISORY UNTIL 5 PM EST THURSDAY FOR MIZ020-027-
028.
LAKE EFFECT SNOW WARNING UNTIL 5 PM EST THURSDAY FOR MIZ019-021-
022.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THURSDAY FOR LMZ323-341-342.
GALE WARNING UNTIL 5 PM EST THURSDAY FOR LMZ344>346.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EST THURSDAY FOR LHZ345>349.
LS...NONE.
&&Hazardous weather outlook, Jan 27, 4:52 AM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 452 AM EST WED JAN 27 2010 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 281100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 452 AM EST WED JAN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A PERIOD OF HEAVIER LAKE EFFECT SNOW SHOWERS AND GREATLY REDUCED VISIBILITIES WILL OCCUR TONIGHT...WITHIN THE SNOWBELTS OF EASTERN UPPER AND NORTHWEST LOWER MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAVIER LAKE EFFECT SNOW SHOWERS AND GREATLY REDUCED VISIBILITIES WILL PERSIST THROUGH THURSDAY MORNING...WITHIN THE SNOWBELTS OF EASTERN UPPER AND NORTHWEST LOWER MICHIGAN. SUBSTANTIALLY COLDER AIR WILL SPILL INTO THE REGION TO ROUND OUT THE REST OF THE WORK WEEK...ESPECIALLY THURSDAY AND FRIDAY. DURING THIS TIME EXPECT DAYTIME TEMPERATURES TO ONLY REACH THE TEENS AT BEST...AND WIND CHILL READINGS RANGING FROM O TO 15 BELOW AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. ADAM
In the hours before
Local storm report, Jan 27, 4:03 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EST WED JAN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM SNOW PETOSKEY 45.38N 84.96W
01/27/2010 M3.1 INCH EMMET MI CO-OP OBSERVER
8 HR TOTAL THRU 4 PM.
&&
BERGERThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:34 PM EST | Lake Effect Snow Warning | APX | Antrim, Leelanau, Otsego | 36 hr |
| Jan 27, 4:34 PM EST | Lake Effect Snow Advisory | APX | Benzie, Crawford, Grand Traverse, Kalkaska, Leelanau | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.